# SDR IPXA2023040392546

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960000010
- Part serial: FH1297
- Condition: Chafed
- Location: Inner Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* L/H WING INNER FLAP P/N A57960000010 S/N FH1297 O/B EDGE HAS A REPAIR DOUBLER WITH 2 EACH CHAFE DAMAGESWORKED PER UPS EO A300-5750-86183-A AND UPS RCD 269862
